# SDR HEEA129747

- Difficulty date: October 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N433P
- Make and model: Bell 407
- Aircraft serial: 53861
- Aircraft time: 471 hours
- Engine: Allsn 250C47B
- Engine time: 471 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP087785
- Condition: Spalled
- Location: Engine
- Part time: 471 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  NR5 BEARING EXHIBITED SPALLING OF OUTER RACE, N1 COUPLING PN 23032345 IS OUT OF BALANCE, WASHER PN 6848996-3 IS WORN, CUP WASHER PN 6889319 HAD METAL FALLOUT AT SAFETY LOCATION.  SCRAPPED PARTS AND REPLACED WITH NEW.
